# SDR CA040525005

- Difficulty date: May 25, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Condition: Inadequate
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS NOTED DURING INSPECTION, THAT THE REAR SEAT SHOULDER HARNESSES WERE NOT INCOMPLIANCE WITH AIRWORTHINESS DIRECTIVE 86-26-04.  THIS DIRECTIVE IS SERIAL NUMBER SPECIFIC AND SHOULD NOT APPLY TO THIS AIRCRAFT.  IT APPEARS THAT THESE HARNESSES WERE RECYCLED BY BELT MAKERS INC AND INSTALLED IN THIS AIRCRAFT WHEN THE INTERIOR WAS REDONE IN 2003.
